# SDR DALA2025072605613

- Difficulty date: July 25, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,415 hours, 29,629 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 3161 - ATB/FUM - CREW ALERTED BY FAS OF FUMES IN AFT CABIN. RETURNED TO MCO.   FOUND OIL RESIDUE IN APU INLET AND PLENUM MATING SURFACE. APU TO BE PLACED ON MEL FOR CLEANING. FOUND TRACE EVIDENCE OF OIL IN LT ACM. REPLACED ACM. DUE TO REPEAT EVENT, ECS LEVEL "C" DECONTAMINATION REQUIRED. REPLACED ACM, AND OZONE FILTERS. (LP 6997726)
